# SDR YENA20140802146

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 14,725 hours, 9,046 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2011030010
- Condition: Seized
- Location: Right
- Part time: 2,824 hours, 1,802 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ODOR AND VISIBLE SMOKE REPORTED BY FLIGHT CREW.  EMERGENCY DECLEARED AND QRH COMPLIED WITH.  SMOKE AND ODOR DISSIPATED AFTER RECIRCULATION FAN AND IFE RACK BUTTON PUSHED OUT.  FOUND RT PACK ACM SEIZED, R & R RT PACK ACM IAW AMM 21-51-05.  OPS CHECK OF RT PACK, FOUND NO ODOR OF VISIBLE SMOKE.
